Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The geometry of immersions. I


Author: E. A. Feldman
Journal: Trans. Amer. Math. Soc. 120 (1965), 185-224
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0185602-6
MathSciNet review: 0185602
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Abraham Transversality in manifolds of mappings, Bull. Amer. Math Soc. 69 (1963), 470-474. MR 0149495 (26:6982)
  • [1] W. Ambrose, R. Palais and I. Singer Sprays, An. Acad. Brasil. Ci. 32 (1960), 163-178. MR 0126234 (23:A3530)
  • [1] M. F. Atiyah Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181-206. MR 0086359 (19:172c)
  • [1] J. Eells Singularities of smooth maps, mimeographed notes, Columbia University, New York, 1959.
  • [1] S. Eilenberg and N. Steenrod Foundations of algebraic topology, Princeton Mathematical Series No. 15, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [1] E. A. Feldman The geometry of immersions, Bull. Amer. Math. Soc. 69 (1963), 693-698. MR 0151986 (27:1967)
  • [1] R. Godement Topologie algébrique et théorie des faisceaux, Actualités Sci. Indust. No. 1252, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [1] M. Hirsch Differential topology, mimeographed notes, Univ. of California, Berkeley, Calif., 1962.
  • [1] J. Kelley General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [1] S. Kobayashi Frame bundles of higher order contact, Proc. Sympos. Pure Math. Vol. 3, Differential Geometry, pp. 196-193, Amer. Math. Soc., Providence, R. I., 1961. MR 0126810 (23:A4104)
  • [1] J.-L. Koszul Lectures on fibre bundles and differential geometry, Tata Institute of Fundamental Research, Bombay, 1960. MR 901943 (88e:53040)
  • [1] H. Levine Singularities of differentiable mappings, mimeographed notes, Bonn University, Bonn, 1959.
  • [1] P. Libermann Calcul tensoriel et connexions d'ordre superieur, 3è Coloquio Brasileiro de Matematica, Fortaleza, 1961.
  • [1] J. Milnor Characteristic classes, mimeographed notes, Princeton University, Princeton, N. J., 1957.
  • [2] -Differential topology, mimeographed notes, Princeton University, Princeton, N. J., 1959.
  • [1] J. Munkres Elementary differential topology, Annals of Mathematics Studies No. 54, Princeton Univ. Press, Princeton, N. J., 1963. MR 0163320 (29:623)
  • [1] W. F. Pohl Differential geometry of higher order, Topology 1 (1962), 169-211. MR 0154293 (27:4242)
  • [2] -Connexions in differential geometry of higher order, Applied Mathematics and Statistics Laboratories, Stanford University, Stanford, Calif., 1963.
  • [1] A. Images of critical sets, Ann. of Math. 68 (1958), 247-259. MR 0100063 (20:6499)
  • [1] J.-P. Serre Faisceaux algébriques cohérents, Ann. of Math. 61 (1955), 197-278. MR 0068874 (16:953c)
  • [1] N. Steenrod The topology of fibre bundles, Princeton Mathematical Series No. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)
  • [1] D. J. Struik Differential geometry, Addison-Wesley, Reading, Mass., 1950. MR 0036551 (12:127f)
  • [1] E. Thomas On tensor products of $ n$-plane bundles, Arch. Math. Karlsruhe 10 (1959), 174-179. MR 0107234 (21:5959)
  • [1] H. Whitney Differentiable manifolds, Ann. of Math. 37 (1936), 645-680. MR 1503303
  • [2] -On singularities of mappings of Euclidean spaces. I. Mappings of the plane into the plane, Ann. of Math. 62 (1955), 374-410. MR 0073980 (17:518d)
  • [3] -Geometric integration theory, Princeton Mathematical Series No. 21, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)
  • [4] -Elementary structure of real algebraic varieties, Ann. of Math. 66 (1957), 545-556. MR 0095844 (20:2342)
  • [5] -On regular closed curves in the plane, Compositio Math. 4 (1937), 276-284. MR 1556973
  • [6] -The singularities of $ n$-manifold in $ (2n - 1)$-space, Ann. of Math. 45 (1944), 247-293. MR 0010275 (5:274a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185602-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society